Shaking before and After taking Sinim... - Parkinson's Movement

Parkinson's Movement

17,935 members18,036 posts

Shaking before and After taking Sinimet 25/100

cb6403
cb6403

I am living with PD since 06 officially diagnose in 2011 currently taking Sinimet only .My concerns is am not able to work due to speech impairment just turn 60yrs

Living in NYC has anyone knows of a good PD speech therapist in my area

Also I found myself shaking just after talking the meds and to the tail end of that dose.Has anyone experience similar to mind please advise .My Neuro gave me Rytrary as a trial though they are much easier to swallow the few times I have taken them ai shake almist nonstop .ahasanyone experience this

12 Replies
oldestnewest

Google "LSVT Loud" for speech.

cb6403
cb6403 in reply to laglag

Tried that not much help now trying an organization from Texas called Parkinson's Voice Project there project is called Speaking with intents helping somewhat

You are entering the more advanced stages of PD. I know this because I cycle thru complete immobility and shaking to severe dyskinesia to 15 minutes of "on" to shaking and then back to immobility every 2 hours throughout the entire day and night. (everyday) I only take 25-100 Sinemet tablets (have been thru all medications including Rytrary). I was diagnosed in 2004. I am 51 years old. I take 2 tablets every 2 hours (+24 tablets daily)

iqbaliqbal
iqbaliqbal in reply to dboobar

I had commented on your separate post. Just to reiterate, I suggest to give mucuna powder a try

cb6403
cb6403 in reply to iqbaliqbal

What is Macuna Powder

iqbaliqbal
iqbaliqbal in reply to cb6403

search Google with "mucuna pruriens"

cb6403
cb6403 in reply to dboobar

Wow .Am doing fairly well except for the shaking right before and after taking pills.

Nitro53
Nitro53 in reply to dboobar

You have to wake yourself up every two hours? How to you function with such interrupted sleep?

dboobar
dboobar in reply to Nitro53

My addiction or need for sinemet is so great that my body automatically wakes up every 2 hours. In the middle of the night, I can't move my arms or hardly swallow but I manage to get the medicine into me. I am scheduled to get the Duopa pump hooked up where the Ldopa is automatically given to me every 2 hrs all day/night long.

I suggest that you don't let yourself get to my condition. Exercise and do everything possible to keep medications minimal.

dboobar
dboobar in reply to dboobar

Oh to answer your question; I have challenging days due to having these short sleep cycles; it needs to change (this has only been happening for the last 2 years or so) soon!

Nitro53
Nitro53 in reply to dboobar

Thank you. I will heed your advice. Good luck

I am 54 and was diagnosed about nine years ago. I am currently on Sinemet 25/250 and Amantadine 100 mg. After about five years the Sinemet alone did not seem to be quite strong enough. With the addition of Amantadine symptoms are much less; I experience longer lasting medication effectiveness; and I am able to lead a more normal life.

You may also like...